# SDR 2004FA0000149

- Difficulty date: January 20, 2004
- Submitted: February 4, 2004
- Operation: General aviation
- Aircraft: N1312J
- Make and model: Cessna 310
- Propeller: Mcauly D2AF34C52
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: D4170
- Part serial: C408
- Condition: Cracked
- Location: Propeller
- Component: Propeller
- Component part number: D2AF32C52
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PART HAD APPROX 700.00 HOURS SINCE OVERHAUL, FATIGUE CRACK APPEARS TO HAVE  ORIGINATED AT FORWARD BOLT HOLE.  PROPELLER/ENGINE BEGAN VIBRATING IN FLIGHT DUE TO COUNTER WEIGHT SHIFTING ON FERRULE.  AIRCRAFT REDUCED POWER, LANDED AND WAS REPAIRED BEFORE FURTHER FLIGHT.  (K)
